Publication detail

Estimates of perturbed solutions of neutral type equations

DIBLÍK, J. KHUSAINOV, D. BAŠTINEC, J. RYVOLOVÁ, A.

Original Title

Estimates of perturbed solutions of neutral type equations

English Title

Estimates of perturbed solutions of neutral type equations

Type

journal article

Language

en

Original Abstract

Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.

English abstract

Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.

Keywords

estimates of perturbed solution, neutral type equation, positive defibite matrix

RIV year

2010

Released

01.04.2010

Pages from

108

Pages to

118

Pages count

11

BibTex


@article{BUT46807,
  author="Josef {Diblík} and Denys {Khusainov} and Jaromír {Baštinec} and Alena {Baštincová}",
  title="Estimates of perturbed solutions of neutral type equations",
  annote="Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.",
  chapter="46807",
  journal="Žurnal občisljuvalnoji ta prikladnoji matematiki",
  number="2(98)",
  volume="2009",
  year="2010",
  month="april",
  pages="108--118",
  type="journal article"
}